RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Henri Poincaré, 2019, Volume 20, Issue 8, Pages 2671–2697 (Mi annhp2)  

Trigonometric Integrable Tops from Solutions of Associative Yang–Baxter Equation

T. Krasnovabc, A. Zotovdabc

a ITEP, B. Cheremushkinskaya Str. 25, Moscow, Russia 117218
b National Research University Higher School of Economics, Usacheva Str. 6, Moscow, Russia 119048
c Moscow Institute of Physics and Technology, Inststitutskii per. 9, Dolgoprudny, Moscow region, Russia 141700
d Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Str. 8, Moscow, Russia 119991

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00926
Russian Academy of Sciences - Federal Agency for Scientific Organizations
National Research University Higher School of Economics
Ministry of Education and Science of the Russian Federation 5-100
Contest «Young Russian Mathematics»
The work was supported in part by RFBR Grant 18-01-00926 and the Russian Academy of Sciences program “Nonlinear dynamics: Fundamental Problems and Applications”. The research of A. Zotov was supported in part by the HSE University Basic Research Program, Russian Academic Excellence Project ‘5-100’ and by the Young Russian Mathematics award.


DOI: https://doi.org/10.1007/s00023-019-00815-1


Bibliographic databases:

ArXiv: 1812.04209
Received: 20.12.2018
Accepted:24.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/annhp2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019